I am a 23 year old female and am concerned because both my boyfriend and myself were diagnosed with gonorrhea and we went to the clinic last week and got treated. We both recieved the Rocephin shot for gonorrhea and I was given a 1gram dosage of Zithromax for a possible clamydia infection while he has to take 100mg Doxycycline 2x a day for a week. We recieved this treatment on Wed oct 5th and we had unprotected oral sex on Sunday Oct 9th...without ejaculation and then we later began intercourse without a condom for a couple of minutes and he pulled out and ejacuated. Then, we had sex with a condom afterward.
My main concern is if the treatment period was long enough before we had sex...would the gonorrhea infection have been taken care of in 4 days instead of 7 days? Should we get retested or has the infection been eradicated? Thanks for your help.
Since you both were properly treated against both gonorrhea and chlamydia, you can be 100% confident neither of you could have reinfected the other. Even if the infection were still persisting in one of you 4 days after treatment, the other person still had plenty of antibiotic in his/her system to prevent reinfection.
The standard advice by STD experts is to avoid sex for a week after treatment for gonorrhea. But this really is most important with respect to other partners; for two people who both were infected, and with no new partners, it really isn't a big deal. You don't need retesting.
i've been diagnosed with gonorrhea on thur oct 27 it is mon oct 31 today and i dont feel pain urinating but im still having a slight burning sensation on my urethra from time to time. its been 3 days and i was treated with a shot and the doctor said thats all it'll take to treat. my question is how long does it take for the process to be completed and how long it takes for the disease to come out of my system. i still see a little discharge(clear) especially after ejaculating. also when i sit on the toilet i feel drips coming out of my urethra. do i need to return to the clinic for more doses? i would really appreacite if someone would answer my questions and maybe this would help others and myself. thanks.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.